# SDR SWAA2024092038933

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 69,980 hours, 42,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER-WING EXTERIOR EMERGENCY EXIT LIGHT INOP<[01] RELAMPED LH OW EXIT EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. OPS CK GOOD.
